When you're the number one network on television, it doesn't make sense to change things around too much. Yet that's kinda what CBS did when announcing its 2011 fall primetime schedule. If you got used to watching The Good Wife on Tuesday nights, you might want to keep reading.

CBS has moved the hit series to Sunday nights for the fall, where it will be up against Desperate Housewives in the 9 p.m. hour. In other moves: Thursday night stalwart CSI is a stalwart no longer. The fading series has been shifted to Wednesdays at 10 p.m., with the new series Person of Interest (from producer J.J. Abrams and starring Michael Emerson of Lost fame) taking the 9 p.m. slot on Thursdays.

Other new dramas added to the schedule: Unforgettable, about a NYPD police detective who doesn't forget anything (seriously) will air on Tuesdays at 10 p.m., while the medical drama A Gifted Man will air Fridays at 8. (Early guess: A Gifted Man doesn't last through October based on the timeslot.)

Comedy wise, CBS will air new episodes of Rules of Engagement on Saturday nights, and will debut the new series 2 Broke Girls (with Kat Dennings) and How to be a Gentleman (with Kevin Dillon) as well.

Check out the full schedule below; (N) denotes new, (NT) denotes new time.

CBS 2011 Fall Primetime Schedule

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              2 BROKE GIRLS (N)

9:00-9:30 PM              TWO AND A HALF MEN

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          UNFORGETTABLE (N)

WEDNESDAY

8:00-9:00 PM              SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              HOW TO BE A GENTLEMAN (N)

9:00-10:00 PM            PERSON OF INTEREST (N)

10:00-11:00 PM          THE MENTALIST

FRIDAY

8:00-9:00 PM              A GIFTED MAN (N)

9:00-10:00 PM            CSI: NY

10:00-11:00 PM          BLUE BLOODS

SATURDAY

8:00-8:30 PM              RULES OF ENGAGEMENT (NT)

8:30-9:00 PM              COMEDYTIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE (NT)

10:00-11:00 PM          CSI: MIAMI